# SDR IPXA1565868

- Difficulty date: April 6, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

COMPRESSOR STALL RT ENGINE AFTER T/O LEVEL AT 4000'. PERPFORMED ACCELERATION AND DECELERATION TEST NR 11.  SYS TESTS NORMAL.  REF MM 71-00-00-5.
